Advertisement

Ukrainian Mathematical Journal

, Volume 42, Issue 3, pp 375–376 | Cite as

Self-adjointness of a certain integrodifferential operator

  • I. A. Lukovskii
  • A. N. Timokha
Brief Communications

Abstract

The self-adjointness of an integrodifferential operator, arising in the theory of stability of capillary-sonic equilibrium forms, is proved.

Keywords

Equilibrium Form Integrodifferential Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Literature cited

  1. 1.
    I. A. Lukovskii and A. N. Timokha, “On the problem of control of the free surface of a bounded volume of a liquid by means of sound,” Dokl. Akad. Nauk UkrSSR, Ser. A, No. 7, 52–55 (1989).Google Scholar
  2. 2.
    A. D. Myshkis (ed.), Zero-Gravity Hydromechanics [in Russian], Nauka, Moscow (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • I. A. Lukovskii
    • 1
  • A. N. Timokha
    • 1
  1. 1.Mathematics InstituteAcademy of Sciences of the Ukrainian SSRKiev

Personalised recommendations